Armenian Journal of Mathematics

Browse by Type

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 93.

Firuzi, Farshad and Alipour-Fakhri, Yousof and Peyghan, Esmaeil (2017) Characterization of the Unit Tangent Sphere Bundle with $ g $-Natural Metric and Almost Contact B-metric Structure. Armenian Journal of Mathematics, 9 (1). pp. 43-59. ISSN 1829-1163

Bhat, V. K. (2017) Completely generalized right primary rings and their extensions. Armenian Journal of Mathematics, 9 (1). pp. 20-27. ISSN 1829-1163

Valdete, Loku and Naim, Braha (2017) Tauberian Theorems by Weighted Summability Method. Armenian Journal of Mathematics, 9 (1). pp. 35-42. ISSN 1829-1163

Németh, László (2017) The growing ratios of hyperbolic regular mosaics with bounded cells. Armenian Journal of Mathematics, 9 (1). pp. 1-19. ISSN 1829-1163

Keryan, Karen (2017) Uniqueness theorem for sequences of piecewise polynomial functions. Armenian Journal of Mathematics, 9 (1). pp. 28-34. ISSN 1829-1163

Mao, Hua (2016) Characterizing trees in property-oriented concept lattices. Armenian Journal of Mathematics, 8 (2). pp. 86-95. ISSN 1829-1163

Bakaryan, Tigran (2016) On a Convergence of the Modified Fourier-Pade Approximations. Armenian Journal of Mathematics, 8 (2). pp. 120-144. ISSN 1829-1163

Shekhar, Chander and Kaushik, Shiv Kumar (2016) Perturbations of Operator Banach frames in Banach spaces. Armenian Journal of Mathematics, 8 (2). pp. 104-119. ISSN 1829-1163

Kehayopulu, Niovi and Tsingelis, Michael (2016) Principal filters of some ordered $\Gamma$-semigroups. Armenian Journal of Mathematics, 8 (2). pp. 96-103. ISSN 1829-1163

Dragomir, S. S. (2016) $n$-Points Inequalities of Hermite-Hadamard Type for $h$-Convex Functions on Linear Spaces. Armenian Journal of Mathematics, 8 (1). pp. 38-57. ISSN 1829-1163

Eftekharinasab, Kaveh (2016) Fr\'{e}chet Lie Algebroids and Their Cohomology. Armenian Journal of Mathematics, 8 (1). pp. 77-85. ISSN 1829-1163

Lili, Wu (2016) Global well-posedness for the 3D Newton-Boussinesq equations. Armenian Journal of Mathematics, 8 (1). pp. 58-67. ISSN 1829-1163

Alomari, Mohammad (2016) New inequalities of Gr\"{u}ss--Lupa\c{s} type and Applications for Selfadjoint Operators. Armenian Journal of Mathematics, 8 (1). pp. 25-37. ISSN 1829-1163

Melik-Adamyan, Perch (2016) On Nagy-Foias Characteristic Function in Extensions Theory of Hermitian Operators. Armenian Journal of Mathematics, 8 (1). pp. 1-24. ISSN 1829-1163

Sidana, Swati and Sharma, R K (2016) On the finite Loop Algebra of the smallest Moufang loop $M(S_3,2)$. Armenian Journal of Mathematics, 8 (1). pp. 68-76. ISSN 1829-1163

Arzumanian, Victor and Barkhudaryan, Rafayel and Eigen, Stanley and Nersessian, Anry (2015) Arshag Hajian: By the 85th Anniversary. Armenian Journal of Mathematics, 7 (2). pp. 80-84. ISSN 1829-1163

Davidov, Sergey (2015) An Embedding Theorem for Medial $\bf n$-ary Groupoid with Cancellation. Armenian Journal of Mathematics, 7 (2). pp. 183-193. ISSN 1829-1163

Arzumanian, Victor and Nahapetian, Boris (2015) Consistent Systems of Finite Dimensional Distributions. Armenian Journal of Mathematics, 7 (2). pp. 146-163. ISSN 1829-1163

Eigen, Stanley and Lindhe, John (2015) Exhaustive Weakly Wandering Sequences and Alpha-type Transformations. Armenian Journal of Mathematics, 7 (2). pp. 121-145. ISSN 1829-1163

Arzumanian, Victor and Eigen, Stanley and Hajian, Arshag (2015) Notes on Ergodic Theory in Infinite Measure Spaces. Armenian Journal of Mathematics, 7 (2). pp. 97-120. ISSN 1829-1163

Arakelyan, Avetik and Barkhudaryan, Rafayel and Poghosyan, Michael (2015) Numerical Solution of the Two-Phase Obstacle Problem by Finite Difference Method. Armenian Journal of Mathematics, 7 (2). pp. 164-182. ISSN 1829-1163

Vershik, Anatoly (2015) Several Remarks on Pascal Automorphism and Infinite Ergodic Theory. Armenian Journal of Mathematics, 7 (2). pp. 85-96. ISSN 1829-1163

Arakelyan, Avetik (2015) A Finite Difference Method for Two-Phase Parabolic Obstacle-like Problem. Armenian Journal of Mathematics, 7 (1). pp. 32-49. ISSN 1829-1163

Kolman, Oren (2015) A Note on Omitting Types in Propositional Logic. Armenian Journal of Mathematics, 7 (1). pp. 1-5. ISSN 1829-1163

Gasparyan, Samvel and Kutoyants, Yury (2015) On Approximation of the BSDE with Unknown Volatility in Forward Equation. Armenian Journal of Mathematics, 7 (1). pp. 59-79. ISSN 1829-1163

Kuznetsova, A. Yu. and Patrin, Ye. V. (2015) On the structure of $C^*$-algebra generated by a family of partial isometries and multipliers. Armenian Journal of Mathematics, 7 (1). pp. 50-58. ISSN 1829-1163

Guo, Shunzi (2015) Operator $\Box^{r}$ on a submanifold of Riemannian manifold and its applications. Armenian Journal of Mathematics, 7 (1). pp. 6-31. ISSN 1829-1163

Cabanillas Lapa, Eugenio and Barahona Martinez , Willy and Godoy Torres, Benigno and Rodriguez Varillas, Gabriel (2014) Existence of Solutions for Semilinear Integro-differential Equations of p-Kirchhoff Type. Armenian Journal of Mathematics, 6 (2). pp. 53-63. ISSN 1829-1163

Kehayopulu, Niovi (2014) On fuzzy po-Γ-semigroups. Armenian Journal of Mathematics, 6 (2). pp. 43-52. ISSN 1829-1163

Abo-Zeid, R. (2014) On the solutions of two third order recursive sequences. Armenian Journal of Mathematics, 6 (2). pp. 64-66. ISSN 1829-1163

Beknazaryan, Aleksandr and Grigoryan, Suren (2014) Survey on the surfaces generated by generalized analytic functions. Armenian Journal of Mathematics, 6 (2). pp. 67-122. ISSN 1829-1163

Nersessian, Anry (2014) An Economical Method for Compression of Fourier Cosine Transformations. Armenian Journal of Mathematics, 6 (1). pp. 1-15. ISSN 1829-1163

Belbachir, Hacene and Szalay, Laszlo (2014) Balancing in direction (1,-1) in Pascal's Triangle. Armenian Journal of Mathematics, 6 (1). pp. 32-41. ISSN 1829-1163

Poghosyan, Lusine (2014) Erratum for "Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections" [Armen. J. Math. 5(2) 2013, 123--138]. Armenian Journal of Mathematics, 6 (1). p. 42. ISSN 1829-1163

Melik-Adamyan, Perch (2014) On the Canonical Calkin Reduction Operator. Armenian Journal of Mathematics, 6 (1). pp. 16-31. ISSN 1829-1163

Poghosyan, Lusine (2013) Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections. Armenian Journal of Mathematics, 5 (2). pp. 123-138. ISSN 1829-1163

Bhat, V. K. (2013) Minimal prime ideals of $\sigma(*)$-rings and their extensions. Armenian Journal of Mathematics, 5 (2). pp. 98-104. ISSN 1829-1163

Melik-Adamyan, Perch (2013) On Some Analytic Operator Functions in the Theory of Hermitian Operators. Armenian Journal of Mathematics, 5 (2). pp. 75-97. ISSN 1829-1163

Poghosyan, Arnak (2013) On a pointwise convergence of trigonometric interpolations with shifted nodes. Armenian Journal of Mathematics, 5 (2). pp. 105-122. ISSN 1829-1163

Aramyan, Rafik (2013) A representation for convex bodies. Armenian Journal of Mathematics, 5 (1). pp. 69-74. ISSN 1829-1163

Poghosyan, Lusine and Poghosyan, Arnak (2013) Asymptotic estimates for the quasi-periodic interpolations. Armenian Journal of Mathematics, 5 (1). pp. 34-57. ISSN 1829-1163

Misaghian, Manouchehr (2013) Factor Rings and their decompositions in the Eisenstein integers Ring ${\huge\mathbb{Z}}\left[ \omega \right]$. Armenian Journal of Mathematics, 5 (1). pp. 58-68. ISSN 1829-1163

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade interpolation. Armenian Journal of Mathematics, 5 (1). pp. 1-25. ISSN 1829-1163

Mao, Hua and Hui, Liu (2013) The relations between matroids of arbitrary cardinality and independence spaces. Armenian Journal of Mathematics, 5 (1). pp. 26-33. ISSN 1829-1163

Vamshee Krishna, D. and Ramreddy, T. (2013) Coefficient inequality for certain subclass of analytic functions. Armenian Journal of Mathematics, 4 (2). pp. 98-105. ISSN 1829-1163

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade approximation. Armenian Journal of Mathematics, 4 (2). pp. 49-79. ISSN 1829-1163

Poghosyan, Arnak (2013) On some optimizations of trigonometric interpolation using Fourier discrete coefficients. Armenian Journal of Mathematics, 4 (2). pp. 80-97. ISSN 1829-1163

George , Voutsadakis (2012) Categorical Abstract Algebraic Logic: Closure Operators on Classes of PoFunctors. Armenian Journal of Mathematics, 4 (1). pp. 1-24. ISSN 1829-1163

Iampan, A. (2012) Fuzzification of Ideals and Filters in $\Gamma$-Semigroups. Armenian Journal of Mathematics, 4 (1). pp. 44-48. ISSN 1829-1163

Nurbekyan, Levon (2012) On Analytic Continuation of the Power Series Outside of the Convergence Disc. Armenian Journal of Mathematics, 4 (1). pp. 25-43. ISSN 1829-1163

Babayan, Armenak and Gevorgyan, Levon (2011) A life, devoted to the science. Armenian Journal of Mathematics, 3 (4). pp. 142-151. ISSN 1829-1163

Nersessian, Anry (2011) Convergence acceleration of Fourier series revisited. Armenian Journal of Mathematics, 3 (4). pp. 152-161. ISSN 1829-1163

Saxena, R.K. and Pogany, T.K. and Ram, J. and Daiya, J. (2011) Dirichlet Averages of Generalized Multi-index Mittag-Leffler Functions. Armenian Journal of Mathematics, 3 (4). pp. 174-187. ISSN 1829-1163

Misaghian, Manouchehr (2011) The Representations of The Heisenberg Group over a Finite Field. Armenian Journal of Mathematics, 3 (4). pp. 162-173. ISSN 1829-1163

Qian, Zhang and Lanzhe, Liu (2011) A Good $\lambda$ Estimate for Multilinear Commutator of Singular Integral on Spaces of Homogeneous Type. Armenian Journal of Mathematics, 3 (3). pp. 105-126. ISSN 1829-1163

Kalesha Vali, Shaik and Sundarayya, P. and Swamy, U.M. (2011) Boolean Centre of a C-algebra. Armenian Journal of Mathematics, 3 (3). pp. 97-104. ISSN 1829-1163

Raj, Kuldip and Sharma, Sunil K. and Sharma, Ajay K. (2011) Difference sequence spaces in $n$-normed spaces defined by Musielak-Orlicz function. Armenian Journal of Mathematics, 3 (3). pp. 127-141. ISSN 1829-1163

Wu, Chuanxi and Tian, Daping and Li, Guanghan (2010) Forced Flow by Powers of the $\emph{m}^{\th}$ Mean Curvature. Armenian Journal of Mathematics, 3 (2). pp. 61-91. ISSN 1829-1163

Ghazaryan, Hayk and Margaryan, Vachagan (2010) On interior regularity of solutions of a class of almost-hypoelliptic equations. Armenian Journal of Mathematics, 3 (2). pp. 32-60. ISSN 1829-1163

Samko, N. and Samko, S. and Vakulov, B. (2010) Weighted Sobolev theorem in Lebesgue spaces with variable exponent: corrigendum. Armenian Journal of Mathematics, 3 (2). pp. 92-97. ISSN 1829-1163

Harutyunyan, Gohar (2010) An example on asymptotic on manifolds with corners. Armenian Journal of Mathematics, 3 (1). pp. 1-13. ISSN 1829-1163

Samko, N. (2010) Note on Matuzsewska-Orlich indices and Zygmund inequalities. Armenian Journal of Mathematics, 3 (1). pp. 22-31. ISSN 1829-1163

Liu, Shitian and Zhang, Runshi (2010) On injectors of finite groups. Armenian Journal of Mathematics, 3 (1). pp. 14-21. ISSN 1829-1163

Kaushik, S. K. and Kumar, Raj (2009) On $\bm{k}$-deficit Banach Frames. Armenian Journal of Mathematics, 2 (4). pp. 146-154. ISSN 1829-1163

Shamoyan, Romi and Li, Haiying (2009) On the action of differentiation operator in some classes of Nevanlinna-Djrbashian type in the unit disk and polydisk. Armenian Journal of Mathematics, 2 (4). pp. 120-134. ISSN 1829-1163

Singh, Amit and Dimri, R.C. and Joshi, Smita (2009) Some fixed point theorems for pointwise R-weakly commuting hybrid mappings in metrically convex spaces. Armenian Journal of Mathematics, 2 (4). pp. 135-145. ISSN 1829-1163

Khachatryan, Ishkhan (2009) On Some Formulas for the Index of a Linear Bounded Operator. Armenian Journal of Mathematics, 2 (3). pp. 94-101. ISSN 1829-1163

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu Kim (2009) Reverse weighted $l_p -$ norm inequalities for convolution type integrals. Armenian Journal of Mathematics, 2 (3). pp. 77-93. ISSN 1829-1163

Sujit, Kumar Sardar and Bibhas, Chandra Saha (2009) h-prime and h-semiprime ideals in $\Gamma_{N}$-semirings and Matrix Semiring $\left(\begin{array}{ll}R&\Gamma\\S&L\end{array}\right)$. Armenian Journal of Mathematics, 2 (3). pp. 105-119. ISSN 1829-1163

Samko, N. and Samko, S. and Vakulov, B. (2009) Fractional integrals and hypersingular integrals in variable order Holder spaces on homogeneous spaces. Armenian Journal of Mathematics, 2 (2). pp. 38-64. ISSN 1829-1163

Grigorian, S. A. and Khorkova, T. A. (2009) On $w$-extensions of the abelian semigroups. Armenian Journal of Mathematics, 2 (2). pp. 73-76. ISSN 1829-1163

Samit, Kumar Majumder and Sujit, Kumar Sardar (2009) On properties of fuzzy ideals in po-semigroup. Armenian Journal of Mathematics, 2 (2). pp. 65-72. ISSN 1829-1163

Xu, Jingshi (2009) An atomic decomposition of variable Besov and Triebel-Lizorkin spaces. Armenian Journal of Mathematics, 2 (1). pp. 1-12. ISSN 1829-1163

Hayrapetyan, H. and Meliksetyan, P. (2009) On normal solvability of a Dirichlet's type problem for improperly elliptic equation third order. Armenian Journal of Mathematics, 2 (1). pp. 13-27. ISSN 1829-1163

Karakhanyan, Aram (2009) On the regularity of weak solutions to refractor problem. Armenian Journal of Mathematics, 2 (1). pp. 28-37. ISSN 1829-1163

Shamoyan, Romi (2009) A Note on Holomorphic Spaces Defined with the Help of Luzin Cone and Area Integral. Armenian Journal of Mathematics, 1 (4). pp. 32-43. ISSN 1829-1163

Almeida, Alexandre and Samko, Stefan (2009) Embeddings of variable Hajlasz-Sobolev spaces into Holder spaces of variable order. Armenian Journal of Mathematics, 1 (4). pp. 19-31. ISSN 1829-1163

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu Kim (2009) Weighted $L_P-$ Norm Inequalities For Various Convolution Type Transformations And Their Applications. Armenian Journal of Mathematics, 1 (4). pp. 1-18. ISSN 1829-1163

Rostami, Hamid Reza (2008) About groups with property (U). Armenian Journal of Mathematics, 1 (3). pp. 14-22. ISSN 1829-1163 (Submitted)

Leontiev, V. K. and Movsisyan, Gh. L. (2008) Algebraic communication channels. Armenian Journal of Mathematics, 1 (3). pp. 1-6. ISSN 1829-1163

Movsisyan, Yu. M. (2008) Interlaced, modular, distributive and boolean bilattices. Armenian Journal of Mathematics, 1 (3). pp. 7-13. ISSN 1829-1163 (Submitted)

Mikaelian, Vahagn (2008) SD-Groups and Embeddings. Armenian Journal of Mathematics, 1 (3). pp. 23-42. ISSN 1829-1163 (Submitted)

Dalalyan, Samuel (2008) The Jordan-Postnikov Normal Form of a Real Linear Operator. Armenian Journal of Mathematics, 1 (2). pp. 37-43. ISSN 1829-1163 (Unpublished)

Strambach, Karl (2008) Algebraic groups and Lie groups with few factors. Armenian Journal of Mathematics, 1 (2). pp. 4-9. ISSN 1829-1163

Plotkin, Tatjana and Knyazhansky, Marina (2008) Automorphic Equivalence of Multi-models Recognition. Armenian Journal of Mathematics, 1 (2). pp. 10-24. ISSN 1829-1163

Chubaryan, Anahit and Chubaryan, Armine (2008) Definition of Strong Equality of Tautologies and Universal System for Various Propositional Logics. Armenian Journal of Mathematics, 1 (2). pp. 30-36. ISSN 1829-1163

Atabekyan, Varujan (2008) Normal Subgroups in Free Burnside Groups of Odd Period. Armenian Journal of Mathematics, 1 (2). pp. 25-29. ISSN 1829-1163

Samvel, Dalalyan (2008) The Jordan-Postnikov Normal Form of a Real Linear Operator. Armenian Journal of Mathematics, 1 (2). pp. 37-43. ISSN 1829-1163

Kokilashvili, Vakhtang and Meskhi, Alexander (2008) Boundedness of Maximal and Singular Operators in Morrey Spaces with Variable Exponent. Armenian Journal of Mathematics, 1 (1). pp. 18-28. ISSN 1829 - 1163

Barkhudaryan, Artur and Mkrtchyan, Sergey (2008) Frequency detection using Pad\'e approximation. Armenian Journal of Mathematics, 1 (1). pp. 44-49. ISSN 1829-1163

Savvidy, George (2008) Interaction of Non-Abelian Tensor Gauge Fields. Armenian Journal of Mathematics, 1 (1). pp. 1-17. ISSN 1829-1163

Nersessian, Anry and Poghosyan, Arnak (2008) The Convergence Acceleration of Two-Dimensional Fourier Interpolation. Armenian Journal of Mathematics, 1 (1). pp. 50-63. ISSN 1829 - 1163

Boumenir, Amin and Tuan, Vu Kim (2008) Transmutations for Strings. Armenian Journal of Mathematics, 1 (1). pp. 29-43. ISSN 1829-1163

This list was generated on Fri Oct 20 09:23:17 2017 AMT.